Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Exact Robust H2 Performance Analysis for Linear Single-Parameter Dependent Systems
Hiroko FUKUMOTOYasumasa FUJISAKI
Author information
JOURNALS FREE ACCESS

2007 Volume 20 Issue 6 Pages 262-267

Details
Abstract

Exact robust H2 performance analysis is considered for linear time-invariant systems whose coefficient matrices are polynomials of a single parameter. A necessary and sufficient condition for the robust H2 performance is derived as a set of parameterized LMIs whose variable matrix is a polynomial of the parameter, where a bound of its degree is given explicitly. Then, the parameterized LMIs are transformed exactly to parameter-independent and finite-dimensional LMIs.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top